# SDR USAA051039

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lt Pack Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK BAY, AFT RIGHT CORNER CRACKED.  FABRICATED ATTACH ANGLE SRM 51-10-02 BOEING DWG 66-24798, DEFECT SIZE: 1 INCH.
